1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Snorting - bad effects after snorting heroin

Discussion in 'Heroin' started by sanimushin, Apr 4, 2012.

  1. sanimushin

    sanimushin Newbie

    Reputation Points:
    0
    Joined:
    Apr 4, 2012
    Messages:
    1
    Male from U.S.A.
    AFOAF had snorted heroin a couple times before and everything was fine. This time after snorting just one line of heroin AFOAF has been nausea and dizzy for 2-3 days! what is wrong? could this be the results of a bad cut or might be something else?
     
  2. Tdogg49

    Tdogg49 Silver Member

    Reputation Points:
    65
    Joined:
    Jan 25, 2012
    Messages:
    89
    Female from U.S.A.
    My friend also snorts heroin, but has never experienced anything like that, at least for that time period. If swiy have done it before, it may have something to do with the cut. Does the swiy know anyone that has done this same exact stuff? If so, talk to that person and see if they had any strange side effects such as swiy. My friend has been nausea and dizzy before, but only for a few hours max, never days at a time. If this is still continuing I would recommend that swiy see a doctor, because this is not normal.
     
  3. NefariousCupcake

    NefariousCupcake Newbie

    Reputation Points:
    28
    Joined:
    Mar 15, 2010
    Messages:
    46
    Female from U.S.A.
    This is the only way my friend uses H. Something about the needle would probably send her over the edge and that's not really something my friend nor her partner want to get into. However, snorting can be just as addictive and is her main ROA. My friend isn't sure what was going on with your friend. My friend has certainly spent 5+ hrs puking her guts up (literally had to drink more and more just to have something to puke up) but never days. Never...dizzy.

    Has your friend vomited a lot at this point and not been replacing fluids? If so, your friend is probably severely dehydrated and should go see a medical professional. This can certainly cause dizziness. Also, if your friend is STILL having this issue, it's Doctor time.